# SDR REXA2024021900199

- Difficulty date: August 10, 2023
- Submitted: February 19, 2024
- Operation: Air carrier
- Aircraft: N186GJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15165
- Aircraft time: 20,313 hours, 16,335 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 2027628800
- Condition: Corroded
- Location: Frms 573-661
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIDE SEAT RAIL AT STGR 15L IS CORRODED BETWEEN FS 573 AND FS 661+16. REMOVED SIDE SEAT RAIL AT LEVEL STR15L BETWEEN FS 573 TO FS 661+16. INSTALLED A SERVICEABLE SIDE SEAT RAIL AT STGR 15L BETWEEN FS 573 TO FS 661+16 IAW MHIRJ REO 670-53-00-587 DATED 2023-02-08 REV -C.
